Research on cryptographical properties of the piecewise linear chaotic map with a segment number parameter

Y. Wang, N. Liu, G. Parr, D. Guo

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publication2007 IEEE International Workshop on Anti-counterfeiting, Security, Identification, ASID
PublisherIEEE Conference Publications
Pages227-231
ISBN (Electronic)1-4244-1035-5
ISBN (Print)1-4244-1035-5
DOIs
Publication statusPublished - 2007
Event2007 IEEE International Workshop on Anti-counterfeiting, Security, Identification, ASID - Xizmen, China
Duration: 16 Apr 200718 Apr 2007

Conference

Conference2007 IEEE International Workshop on Anti-counterfeiting, Security, Identification, ASID
CountryChina
CityXizmen
Period16/04/0718/04/07

Cite this